# SDR ASOA201100170

- Difficulty date: January 24, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSENGER DOOR WARNING IN FLIGHT. ACFT RETURNED TO DEPARTURE AFTER T/O -- EMERGENCY DECLARED.  ADJUSTED FWD AND AFT LATCH PROX SENSORS (PS5M3 AND PS6MB) IAW AMM 52-70-04.  OPS CHECKED GOOD.
